MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. Nexiva; Intravascular Catheter

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. Nexiva; Intravascular Catheter
Catalog Number 393527
Medical Device Problem Codes Leak/Splash (1354); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
No additional information provided.
 
Additional Manufacturer Narrative
It was reported that during use, a nexiva nearport iv leaked during flushing.Upon closer inspection, the device was observed to have separated at the junction of the extension tubing and the hub, with the hub detached from the tubing.A photograph of the reported device condition was provided to support the investigation.Review of the photograph showed the port assembly and hub separated from the extension tubing, consistent with the reported event.The affected device was not available for return and evaluation.As a result, the investigation was limited to the information and photographs provided, and a definitive root cause could not be determined.A lot number was not provided with the complaint and could not be identified from the photographs received.Consequently, a device history review could not be performed.The information provided for review was consistent with the reported device condition.However, because the affected device was not available for examination, the underlying cause of the separation could not be determined.The details associated with this event have been documented within our quality system and will be handled in accordance with established complaint management processes.

Brand Name
Nexiva
Common Device Name
Intravascular Catheter
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50225465
Report Number9610847-2026-00341
Device Sequence Number21405621
Product Code FOZ
UDI-Device Identifier00382903935277
UDI-Public(01)00382903935277
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number393527
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Supplement Date Received by Manufacturer10/01/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown